# SDR USAA2013051300002

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 74,730 hours, 33,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6497RP
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT ASSY FROM STOCK WOULD NOT PASS CIDS TEST, S/N A6497RP.  REPLACED SLIDE/RAFT WITH A SERVICEABLE UNIT.
